# SDR FDEA202309211798

- Difficulty date: September 21, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 57141N537051
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CARGO COMPARTMENT FLOOR PANEL 183EG HAS SEVERAL DAMAGED INSERTS CENTER CARGO FLOORBOARD 183EG, AFTER FURTHER INSPECTION FOUND FLOORBOARD   DELAMINATED. FABRICATED   FLOORBOARD  REF FEDEX DWG SRZ-25-005 MAJOR REPAIR
